MathSciNet Relay Station
MathSciNet bibliographic data
MR2652657 35K57 (65M99)
Rida, S. Z.; El-Sayed, A. M. A.; Arafa, A. A. M. On the solutions of time-fractional reaction-diffusion equations. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 12, 3847–3854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement